Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Took utovlan to delay periods, stopped tablets, no periods. Normal symptoms or pregnancy?

Hi, i came on my period a few days before i was due to go on holiday so i started taking utovlan to delay - which it did. I stopped taking the tablets on the 9th Oct 2012 and still havnt come back on my period, is it likely that i could be pregnant or does it usually take this long to come on your period after stopping these tablets?
Asked On : Fri, 19 Oct 2012
Answers:  0 Views:  110 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor